World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Geometric Methods in Modern Physics cover

Volume 06, Issue 07 (November 2009)

No Access
A GEOMETRIC PARAMETRIZATION OF THE CABIBBO–KOBAYASHI–MASKAWA MATRIX AND THE JARLSKOG INVARIANT
  • Pages:1057–1067

https://doi.org/10.1142/S0219887809004077

No Access
SPINOR TWO-POINT FUNCTIONS AND PEIERLS BRACKET IN DE SITTER SPACE
  • Pages:1069–1088

https://doi.org/10.1142/S0219887809004089

No Access
ν-SPHERES, ν-DEGREES AND ν-ALGEBRAS
  • Pages:1089–1095

https://doi.org/10.1142/S0219887809004090

No Access
NON-EXISTENCE OF PARA-KAHLER–NORDEN WARPED METRICS
  • Pages:1097–1102

https://doi.org/10.1142/S0219887809004107

No Access
LOW RANK VECTOR BUNDLES ON THE GRASSMANNIAN G(1,4)
  • Pages:1103–1114

https://doi.org/10.1142/S0219887809004119

No Access
THE TWO WAYS OF GAUGING THE POINCARÉ GROUP
  • Pages:1115–1134

https://doi.org/10.1142/S0219887809004120

No Access
PSEUDO-SYMMETRIC LORENTZIAN THREE-MANIFOLDS
  • Pages:1135–1150

https://doi.org/10.1142/S0219887809004132

No Access
ON QUANTUM BRST COHOMOLOGY
  • Pages:1151–1160

https://doi.org/10.1142/S0219887809004144

No Access
EXTENDED AFFINE CLASSES OF LAGRANGIANS AND HAMILTONIANS RELATED TO CLASSICAL FIELD THEORIES
  • Pages:1161–1180

https://doi.org/10.1142/S0219887809004156

No Access
FRACTIONAL EQUATIONS OF THE RIGID BODY ON THE PSEUDO-ORTHOGONAL GROUP SO(2,1)
  • Pages:1181–1192

https://doi.org/10.1142/S0219887809004168

No Access
THE RELATIVE ENERGY OF HOMOGENEOUS AND ISOTROPIC UNIVERSES FROM VARIATIONAL PRINCIPLES
  • Pages:1193–1205

https://doi.org/10.1142/S021988780900417X

No Access
ON LOCAL F-THEORY GEOMETRIES AND INTERSECTING D7-BRANES
  • Pages:1207–1220

https://doi.org/10.1142/S0219887809004181

No Access
CONSTRAINT ALGORITHM FOR EXTREMALS IN OPTIMAL CONTROL PROBLEMS
  • Pages:1221–1233

https://doi.org/10.1142/S0219887809004193